Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Low platelet with a history of hepatitis B in past, what should i do now ?

dear doctor , i am 40 years male with 70 kg and 165 cm. during investgaton about my neck swelling in left lower side, i had to undego bloodtest thrice within a month. each time a low platelet (120, 80 and 77) observed. my doctor referred me to a hemotologist for further investigation and consult regarding low platelet. is it matter of serious concern? or what may be probable reason for this serial low platelet? infact i have history of having hepatitis A twice in 1990 and 1991. please advise. thanks a lot
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Low platelet count always to be taken seriously as any time bleeding can occur,intrnally or externally.
Without any illness low platelet count to be investigated.
Haematologist is the best judge to give reason and its complicatins.
Take his advice.
ok and bye.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor